# SDR DHL9680616C

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FRAME BROKEN  AT FS 220 RIGHT BETWEEN STR 7R AND 8R.  REMOVED AND REPAIRED BROKEN FRAME PER SRM 53-2-0.
